# SDR 97ZZZX6229

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264GA
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 21HE252
- Condition: Cracked
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCO/MIA - FLT 3406 - PILOT REPORT:  NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE AT LANDING.  CORRECTIVE:  REMOVED AND REPLACED DOWNLOCK MICROSWITCH.  EXTENSION/RETRACTION TESTS OK.
